Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 201946, 7 pages
http://dx.doi.org/10.1155/2015/201946
Research Article

The Generalized Green’s Function for Boundary Value Problem of Second Order Difference Equation

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 30 June 2014; Accepted 27 July 2014

Academic Editor: Kishin Sadarangani

Copyright © 2015 Xiaoling Han and Juanjuan Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let and . In this paper, by building the generalized Green’s function for the problems, we study the solvability of the S-L problem , , , and the periodic S-L problem , , where the parameter is an eigenvalue of the linear problem , , or the problem , , and , is defined and real valued on , and in the periodic S-L problem we have .